# SDR GTIA020986

- Difficulty date: September 16, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON FLOORBEAM SUPPORT FS 1309 LBL 22 - RBL 22.  REMOVED FLOOR SUPPORT.  FABRICATED SUPPORT.  INSTALLED SUPPORT.  (M)
